# SDR REXA2019102471503

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON [INTERCOSTAL] 26L AND 27(LH SIDE) BTW. FS349 AND FS364 (FWD TO E/E DOOR) AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIX A]. (E/E)(TCI 100-09) 
SUMMARY:  CORROSION  LEVEL 2.INTERCOSTAL 27(LH SIDE) AND 26LH BTW. FS349 AND FS364, WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
